# SDR USAA950112

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalls
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ROC - FLT 1890 - ON TAKEOFF, CREW HEARD A BANG.  THE FIRST OFFICER CALLED FOR CONTINUOUS MAXIMUM POWER.  CREW HEARD SEVERAL MORE COMPRESSOR STALLS.  CAPTAIN NOTICED THAT THE EPR HAD ROLLED BACK TO 1.0 TO 1.2 POWR WAS PULLED BACK AND ALL ENGINE INDICATIONS APPEARED NORMAL.  CAPTAIN DECLARED AND EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  OPERATIONS CHECKED GOOD.  (Z)
